• Excedrin Migraine Caplets for Migraine Pain Relief, 200 count

    Excedrin Migraine relief medicine is the first nonprescription migraine pain reliever that combines acetaminophen and aspirin, along with caffeine to relieve migraine symptoms. Additionally, it’s the number 1 Neurologist recommended OTC treatment for migraines (Among OTC medicine for migraines. IQVIA, 2018). Excedrin Migraine relieves pain, nause...

    • ASIN: B00AFDMUWS
    • Brand: Excedrin
    • UPC: 300672039927

  • Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count

    Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Extra Strength’s combination of active ingredients, acetaminophen, aspirin and caffeine, offers a fas...

    • ASIN: B00AAXFD90
    • Color: Green
    • Brand: Excedrin
    • UPC: 300678104926

  • Foot Pads by Ru-do Beauty | 30 Pcs | Aromatherapy & Body Relief Pads | All Natural & Premium Ingredients | Apply, Sleep & Feel Better | Upgraded 2in1 Design

    Why use Foot Pads?  Millions of foot pads are used each month in the Orient. Our foot pads are made entirely from best quality natural ingredients. They are a safe, convenient and economical method of wellness.  Foot Reflexology  It is an ancient natural therapy which utilizes energy zones on the feet and believed to provide relaxation as wel...

    • ASIN: B0789PXLZR
    • Brand: RU-DO BEAUTY
    • UPC: 662187460093

  • Harmony D-Mannose - Urinary Tract UT Cleanse & Bladder Health - Fast-Acting Detoxifying Strength, Flush Impurities, Clear System - Hibiscus Pills - 60 Vegetarian Soft Capsules

    "Beyond grateful to have them" "Changed my life" "Something that finally works" "Highly recommended!" PROBLEM SOLVED! HARMONY URINARY TRACT & BLADDER CLEANSE by Eu Natural is the real solution to maintain urinary health, the natural way with pure, 99.8%+ pharmaceutical grade D-Mannose and Hibiscus Extract. This combo is the new alternative to the o...

    • ASIN: B016CCG256
    • Brand: Eu Natural
    • UPC: 662578977766

  • MigreLief® Original Triple Therapy with PurocolTM - Nutritional Support for Migraine Sufferers - 60 Caplets/1 Month Supply

    MigreLief Original Formula is a dietary supplement and powerful nutritional support for teens and adults suffering chronic migraines. MigreLief is the only dual patented formula with a 3rd patent pending that has been recommended by neurologists and headache specialists for over 20 years. MigreLief's ingredients take a Triple Therapy approach to he...

    • ASIN: B000UY2BUI
    • Color: Migrelief Original Formula, Triple Therapy With Puracol, 60 Caplets
    • Brand: MigreLief
    • UPC: 855586000223

  • Aspirin Regimen Bayer 81mg Enteric Coated Tablets | #1 Doctor Recommended Aspirin Brand | Pain Reliever |300 Count

    Aspirin Regimen Bayer contains one-fourth the medicine of regular strength aspirin, it’s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection....

    • ASIN: B001LFFPT4
    • Color: Na
    • Brand: Bayer
    • UPC: 312843536425

  • Migraine Relief Clinics Recommend Migravent as #1 Supplement to Support Optimal Cranial Comfort & Health, w/Vitamin B2, Riboflavin, Magnesium, Coenzyme Q10, PA-Free Butterbur.

    Recommended by leading Neurologists & Migraine Clinics across the United States. Migravent utilizes the most effective natural compounds. If you compare OTC migraine relief products such as Excedrin migraine etc. to Migravent you will discover the difference is disease treatment vs long term nutritional support for an optimal healthy state. Migrave...

    • ASIN: B001HBT7PK
    • Color: Brown
    • Brand: Vita Sciences
    • UPC: 182273000007

  • Advil Pain Reliever / Fever Reducer Coated Tablet, 300 Count, Ibuprofen 200mg, Pain Relief For Headaches, Back Pain, Muscle Pain, and Toothaches

    Advil (300 Count) Pain Reliever/Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

    • ASIN: B004ZCT1M2
    • Color: 1
    • Brand: Advil
    • UPC: 885438035530

  • AUVON Dual Channel TENS Unit Muscle Stimulator Machine with 20 Modes, 2" and 2"x4" TENS Unit Electrode Pads

    AUVON Live Smart, Live Healthy AUVON TENS Unit The TENS machine is safe, non-invasive, drug free method of pain relief and pain management. Many people have even used it for intense pain from sports injury, knee injury, foot, hip, arthritis or tennis elbow. Do I need independent intensity controls for each channel? Most of dual channel TENS units ...

    • ASIN: B07D58V8LD
    • Brand: AUVON

  • Advil Migraine - 80 Liquid Filled Capsules

    Treats migraine. Clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. The only FDA-approved OTC migraine medicine in a liquid-filled capsule - it gets into your system fast....

    • ASIN: B009K6Z4SI
    • Brand: Advil
    • UPC: 305730168403

  • Aleve Caplets, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 270 Count

    When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more caplets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (N...

    • ASIN: B008Q5LXIE
    • Brand: Aleve
    • UPC: 885427363460

  • Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count

    Excedrin Tension Headache medicine provides temporary aspirin-free relief for head, neck and shoulder pain associated with tension and stress. Excedrin Tension Headache relief caplets contain a 2-ingredient formula that combines a pain reliever plus an amplifier. The tension headache is the most common type of headache for adults (https://www.webmd...

    • ASIN: B002DWA2NI
    • Brand: Excedrin
    • UPC: 300672045911

  • BoutiqueAmber Baltic Amber Necklace for Adults - Size 17.5 inches - Suitable for Women and Men - Polished Cognac Amber Beads (17.5 inches, Cognac)

    WHY BUY FROM BOUTIQUEAMBER? - When making jewelry we use only natural Amber that originates from Baltic region. Baltic Amber is known to contain one of the highest quantities of Succinic Acid found in nature. Other types of Amber might have less of this acid or don't contain it at all; - We use matching color screw clasps (made from plastic) as a c...

    • ASIN: B07M82CL34
    • Color: Cognac
    • Brand: BoutiqueAmber
    • UPC: 703709905064

  • Tens Unit Machine Pulse Massager 24 Massage Modes Rechargeable Muscle Stimulator Device with 6 Large Pads for Pain Relief, Body Building Neck Back Pain Relief

    [Newest Model] NueMedics Tens 24 Massager Tens Unit - Portable TENS Unit NueMedics Tens 24 is a dual-channel battery powered multi function device, offering both Transcutaneous Electrical Nerve Stimulator (TENS) and Powered Muscle Simulator (PMS) qualities in one device. Tens 24 offers a large LCD Display, 24 Massage Modes and 2 A-B outputs. This ...

    • ASIN: B079GG3HNX
    • Brand: NueMedics
    • UPC: 617923550460

  • Headache and Migraine Gel Ice Hat by WORLD-BIO, Wearable Ice Cap with Reusable Cold and Hot Head Pack Pain Relief for Chemo, Sinus, Neck Tension - Freezable & Microwavable - Dark and Cool


    • ASIN: B07SNSZY5K
    • Color: Headache Relief Ice Pack Hat - Black
    • Brand: WORLD-BIO

  • Treating Migraine

    New migraine prevention drugs: Mayo Clinic Radio

    Migraine Treatment | How to Treat Migraines